MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367290
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® multiple sample luer adapter, blood leaked from the device.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary bd had not received any samples for investigation.However, 10 retained samples were subjected to functional tests, using 30 tubes per needle.All the samples passed the tests, as there was no evidence of side pierced sleeves, poor sleeve recovery, or sleeve leakage during the draw.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21034252
Report Number1024879-2024-01329
Device Sequence Number13044861
Product Code JKA
UDI-Device Identifier50382903672900
UDI-Public(01)50382903672900(11)220801(17)250731(10)2217247
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Catalogue Number367290
Device Lot Number2217247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown